MathSciNet Relay Station
MathSciNet bibliographic data
MR1731741 (2000j:34006) 34A12 (35J60)
Reichel, Wolfgang; Walter, Wolfgang Radial solutions of equations and inequalities involving the $p$-Laplacian. J. Inequal. Appl. 1 (1997), no. 1, 47–71.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement